# SDR SWAA2023071176892

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 63,373 hours, 37,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CAPTAINS SIDE WHITE EXIT SIGN COVER BY ENTRY DOOR MISSING.<[01] INSTALLED NEW EMERGENCY EXIT SIGN IAW SIP.
